Has anyone out there had a Revers T3 done and found that their body is requiring only time released T3? This may be the case for me and am interested in knowing if proceeding with just T3 will alleviate the problem of T4 and T3 medications that did not work either. The body has become thyroid resistant and needs to be reversed according to what I have read about Wilson's Syndrome.
I received my lab work from the doctor this morning. He tells me that the Reverse T3 should be greater than 3 and my lab results were 1.7 so I am pretty Thyroid Resistant. In the past I had been on T3 Cytomel which was fast acting and I took it 2 times @ day along with my Synthroid medication. This worked short term and then I developed problems so my doctor sent me to an Endocrinologist. I shared this experience with the doctor from Seattle and I also had to stop the Cytomel because the side effects were terrible. So back to strictly just Synthroid and I have not felt well. That change happened last October and since then I had a complete hysterectomy Jan. 10, 2011 and now I also have a whole host of other deficiencies that need to be addressed as well. My Adrenals are very low and I'm in need of Serotonin and sex hormones as well. So this morning's chat with the doctor had answered a lot of questions in regards to why my health has been suffering so much. The injections that I started with has helped and now I will be taking a whole lot of supplements in small doses to slowly bring the levels back into range.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.